Verlagslink DOI: 10.1093/imrn/rnx246
Titel: Oscillation Theory for the Density of States of High Dimensional Random Operators
Sprache: Englisch
Autor/Autorin: Großmann, Julian Peter  
Schulz-Baldes, Hermann 
Villegas-Blas, Carlos 
Erscheinungs­datum: 1-Aug-2019
Quellenangabe: International Mathematics Research Notices 15 (2019): 4579-4602 (2019-08-01)
Zusammenfassung (englisch): 
Sturm-Liouville oscillation theory is studied for Jacobi operators with block entries given by covariant operators on an infinite dimensional Hilbert space. It is shown that the integrated density of states of the Jacobi operator is approximated by the winding of the Prüfer phase w.r.t. the trace per unit volume. This rotation number can be interpreted as a spectral flow in a von Neumann algebra with finite trace.
URI: http://hdl.handle.net/11420/6016
ISSN: 1687-0247
Zeitschrift: International mathematics research notices 
Institut: Mathematik E-10 
Dokumenttyp: Artikel/Aufsatz
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

76
Letzte Woche
1
Letzten Monat
2
checked on 06.10.2022

SCOPUSTM   
Zitate

1
Letzte Woche
0
Letzten Monat
0
checked on 30.06.2022

Google ScholarTM

Prüfe

Volltext ergänzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.